# SDR 06FDEA03520

- Difficulty date: October 2, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE MARK, LT WING NR 8 LE SLAT BACK SIDE AT NR 17 SLAT TRACK (SLAT ASSY P/N NRB6737-501).  CHAFE MARK REPAIRED AS PER SRM 57-10-00 FIG10 VOL1 (MAJOR REPAIR).
